Product Type: Asda medicinal products
Newest Review: ... half way down my throat and make me gag or wanting to spit them out. I don't have any problems swallowing them and I have swallowed them wi... more
Very cheap painkillers.
Asda Paracetamol Caplets
Member Name: pinklady1
Asda Paracetamol Caplets
Advantages: Ease pain in around 20 minutes or so and very effective.
Disadvantages: None for me.
I usually only now buy shops own brands of painkillers. I find they work just as effectively as a branded ones and cost a whole lot cheaper. I have bought this one quite a few times in the past. I find they are so cheap and affordable to help ease pain.
These caplets come in a cardboard box. The box isn't anything special and just basic looking with the name on the front and a picture of a caplet. Inside the box is an information leaflet, which is advisable to read if you are unsure if they are suitable or not etc. There are 2 square shaped plastic strips which hold the caplets. They are covered in a foil covering. The tablets can easily be popped from this foil really easily.
They are white in colour and oval shape and also quite small. I find these are very easy to swallow with a drink. I find they are much easier to swallow with a cold drink rather than a hot one. I can easily swallow tablets with no problems at all but if you do struggle a little swallowing tablets, I suggest a cold drink would be far better to take these tablets.
They can be taken to relieve most pain you may be suffering. I usually just take these if I have a persistent headache which I cannot shift. They work in around 20 minutes or so. They are also good for joint or muscle pain. For period pain, colds and flu. Also for sore throats. I cut my finger chopping onions a couple of weeks ago and my finger was throbbing like hell for a hour or so, I decided to take a couple of these tablets and they eased the pain perfectly. So they also work for any throbbing pain too because the throbbing I had felt far better after taking a couple of these caplets. Throbbing pain is just as painful as a headache pain at times in my opinion and can feel really uncomfortable. If you have a head cold which comes on very suddenly and you need to ease the pain a little until you can buy a cold relief product, these would be suitable to help a little. I find they help muscular pain just a little bit and help just take the edge off the pain for a while. Muscular pain can be a little tricky to control compared to a headache kind of pain from my experience but these do help a little.
2 tablets can be taken every 4 hours but only 8 tablets must be taken in any 24 hours. Adults can take this dosage and children over the age of 12 years old can also take 1 to 2 tablets every 4 hours and the same no more than 8 in 24 hours. I haven't given these to any child, so cannot comment on how they work for children.
They are extremely cheap to buy and are priced at just 15p 500ml and for 16 caplets in the box. I think this is a really good price for pain relief and you just cannot grumble for 15p. It is a give away price in my opinion. Affordable for any budget. I think if you are wanting to drop a brand from your usual branded one, I think these are an excellent choice to buy and also save a lot of money to help your budget stretch a little further.
I find these are easy on my stomach and don't cause me to feel sick etc. The strips are a handy size to fit inside my handbag and ready for taking outdoors if I ever have a headache etc. I always carry painkillers in my bag because I never know when I may need them. My friends and family often ask me for a couple of painkillers because some of them don't carry them around with them.
They cannot be taken with any other product that contains paracetamol, this is very important because you can easily overdose and be unwell. So always remember what time you took your last tablets so that you don't take too many in a day.
I highly do recommend these tablets, they work in super fast time to relieve any pain you may be suffering. They are a good quality and excellent value for money. I am very happy with the way they relieve my pain and I will keep on buying them in the future because they give all the pain relief I expect from a shops own brand of paracetamol. Well worth the money in my opinion and they work well. You just cannot go wrong for the price compared to branded ones.
Also on Ciao under my username Pinky50.
I give them 5 stars.
Thank you for reading my review and I hope it has been of some help.
Summary: Very effective.